just been put on Fostair inhaler, but the possible side effects are horrendous, has anyone else had this and been ok. I've got bronchiectasi
been using nebulised Colomycin for nearly two years but seem to have gone worse, breathing capacity down to 30%. any ideas.
I have been on fostair since May. I have had several chest infections and I am currently getting over pnuemonia. I do not believe any of this is related tot he fostair. I have not noticed any side effects. I hope you find the right solution to your reduce lung function issues. kind regards Irene
my partner has recently started seretide in addition to spiriva and it has made a very positive improvement in his breathing and also his energy levels. i think reading the side effects of any meds can be scary as they have to list everything - try not to panic!
Thanks everyone, I will give it a try, (no choice really). Been on one inhaler or antibiotic for almost 50 years, so not panicking yet.LOL Just checking whether or not there was anything to worry about, now that I've joined a community I can relate to. Thank you all once again.
Have been taking Fostair for about a year, the Consultant has doubled the dose from 2 up to four puffs twice a day.
Taking it has made a difference though I still get just as many chest infection the only problem I have since the dose was increased is that I keep getting Oral Thrush after around 6+ weeks despite rinsing throughly and only the stronger Antibiotics shift it.
Lol flibberti...side effects being blindness and death ! Mmm, so glad you lived to tell the tale
I have been using nebulised Colomycin for over a year, my breathing got worse over the last month, a sputum test revealed another bug growing, now on IV antibiotic in hospital but feel so much better, get a sample into your Doctor just to be safe
thank you,have sent in sample, waiting for results, in meantime on Amoxycillin.
Spiriva and Ventolin do have side effect of indigestion. Does anyone else have this or am I just unlucky...
prebiotics were having such a positive effect and is happy for me to continue using them. I'm back on...
the post. Every simple little thing I get out of breath.